International Journal of Communications, Network and System Sciences

Vol.4 No.6(2011), Paper ID 5242, 5 pages

DOI:10.4236/ijcns.2011.46043

 

Low Complexity Discrete Bit-loading for OFDM Systems with Application in Power Line Communications

 

Khalifa S. Al-Mawali, Amin Z. Sadik, Zahir M. Hussain

 

 

Copyright © 2011 Khalifa S. Al-Mawali, Amin Z. Sadik, Zahir M. Hussain et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


K. Al-Mawali, A. Sadik and Z. Hussain, "Low Complexity Discrete Bit-loading for OFDM Systems with Application in Power Line Communications," International Journal of Communications, Network and System Sciences, Vol. 4 No. 6, 2011, pp. 372-376. doi: 10.4236/ijcns.2011.46043.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.